# SDR KBM2006F00133

- Difficulty date: November 17, 2005
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350B2
- Aircraft serial: 2957
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 3839949002
- Part serial: 5213
- Condition: Reads High
- Location: Airspeed Ind
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT READS 10 KNOTS OFF, REMOVED AND REPLACED.  (K)
